3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

Morning walker/ runner on sleeping pills.

Reply
 
Thread Tools
Old 01-25-2014, 10:50 AM   #1
A new day has REALLY come
 
thirti4thirty's Avatar
 
Join Date: Jan 2014
Posts: 266

S/C/G: 185/162/120

Height: 5' 1''

Default Morning walker/ runner on sleeping pills.

It's bad. I was put on sleeping pills by my therapist. But I love to exercise in the morning!
Today was my first experience with this problem. I thought the pills' effect would have vanished by morning but no. Plus, I like to exercise on an empty stomach very early in the morning. So today was like my worst day of exercise ever.
I didn't realize it in the beginning but halfway through my workout I had this weird and unusual feeling then realized that I was still sleepy/drowsy. I had to stop.
Whatever the case I don't think eating would prevent me from feeling the effects of the drug.
What can I do? Changing to the evening is definitely a no-no because of my schedule.
__________________

I'm losing 5.5 lbs 12 times. I'm currently left with 8 times!!!

Last edited by thirti4thirty : 01-25-2014 at 10:53 AM.
thirti4thirty is offline   Reply With Quote
Old 01-29-2014, 11:57 AM   #2
Michelle
 
Mrs Snark's Avatar
 
Join Date: Jan 2006
Location: Bliss-a-go-go!
Posts: 4,439

S/C/G: >207/under goal/150

Height: ~5'9" of Snark

Default

Talk to your therapist. Maybe they can given you a different medication with shorter effects or change the dosage.

Also, maybe with consistent exercise they will decide you can wean off the sleeping pills?
__________________
Be happy for this moment. This moment is your life.

I hit my goal of 150 on 8/28/2013! Progress Photos | Weekly Weight Loss | My Battle With Weight in Photos
My Blog: Mrs. Snark @ Bliss-a-go-go! (warning: I'm weird.)
Mrs Snark is offline   Reply With Quote
Old 02-11-2014, 11:40 AM   #3
A new day has REALLY come
 
thirti4thirty's Avatar
 
Join Date: Jan 2014
Posts: 266

S/C/G: 185/162/120

Height: 5' 1''

Default

I'm all fine now. The antidepressant is even kind of reducing my appetite. So yeah, it was a matter of time, just to let my body adapt to the new treatment.
__________________

I'm losing 5.5 lbs 12 times. I'm currently left with 8 times!!!
thirti4thirty is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:29 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2